# SDR SWAA2021042363547

- Difficulty date: April 7, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 33,075 hours, 19,954 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSSION AND ABRASION ON SEAT TRACK BS 540-727B; LBL 45; WL 208 / REMOVED CORROSION ON SEAT TRACK BS 540-727B LBL 45 WL 208. AT BS 697 1' X .5' X .026 (CROWN) FOUND TO BE OUT OF LIMITS PER SRM 53-00-52-1A-1 REPLACED SEAT TRACK WITH NEW TRACK FROM B.S. 540-727B LBL 45 WL 208 IAW SRM 51-40-02-0G-0 & DRAWING 144A5300 3364C 13APR21
